IJPAM: Volume 108, No. 4 (2016)


Ju-Mok Oh$^1$, Yong Chan Kim$^2$1, A.A. Ramadan$^3$
$^{1,2}$Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo, 210-702, KOREA
$^3$Mathematics Department
Faculty of Science
Beni-Suef University
Beni-Suef, EGYPT

Abstract. The goal of this paper is to focus on the relationships between $L$-fuzzy $(K,E)$- soft quasi uniformities and $L$-fuzzy $(K,E)$- soft topogenous orders in complete residuated lattices. As main results, we investigate the $L$-fuzzy $(K,E)$- soft quasi uniformities induced by $L$-fuzzy $(K,E)$- soft topogenous orders. Moreover, we study the $L$-fuzzy $(K,E)$- soft topogenous orders induced by $L$-fuzzy $(K,E)$- soft uniformities. We give their examples.

Received: April 7, 2016

AMS Subject Classification: 03E72, 06A15, 06F07, 54A05

Key Words and Phrases: complete residuated lattice, $L$-fuzzy $(K,E)$- soft quasi uniformities, $L$-fuzzy $(K,E)$- soft topogenous orders

Download paper from here.

DOI: 10.12732/ijpam.v108i4.9 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 108
Issue: 4
Pages: 831 - 847

$L$- FUZZY $(K,E)$-SOFT QUASI UNIFORM SPACES AND $L$-FUZZY $(K,E)$-SOFT TOPOGENOUS SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).